Estimation of model error for nonlinear system identification

Parameswaran, V and Raol, JR (1994) Estimation of model error for nonlinear system identification. IEE Proceedings: Control Theory and Applications, 141 (6). pp. 403-408.

Full text available as:
[img] PDF
Download (650Kb)

    Abstract

    Algorithms are presented for estimation of deterministic model error in the assumed models of nonlinear discrete and continuous time systems. The explicit model error time histories are parameterised using least squares method. The parameterised models relative to the true model explain the deterministic deficiency in the chosen models, in the sense of minimum model error. The algorithms have appealing features of extended Kalman filter. The numerical simulation results are obtained by implementing the algorithms in PC MATLAB.

    Item Type: Journal Article
    Additional Information: Copyright for this article belongs to Institution of Electrical Engineers
    Uncontrolled Keywords: Boundary value problems;Computer simulation;Discrete time control systems;Errors;Identification (control systems);Kalman filtering;Least squares approximations; Matrix algebra;Nonlinear systems;Recursive functions; Vectors;Euler-Lagrange equations;Model errors;MATLAB; Algorithms
    Subjects: AERONAUTICS > Avionics & Aircraft Instrumentation
    Division/Department: Aerospace Electronics and Controls Division, Aerospace Electronics and Controls Division
    Depositing User: Mr Vijaianand SK
    Date Deposited: 18 Feb 2008
    Last Modified: 24 May 2010 09:38
    URI: http://nal-ir.nal.res.in/id/eprint/329

    Actions (login required)

    View Item